Efficient quantum algorithms for some instances of the non-abelian hidden subgroup problem

Ivanyos, Gábor and Magniez, F. and Santha, M. (2003) Efficient quantum algorithms for some instances of the non-abelian hidden subgroup problem. INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE, 14 (5). pp. 723-739.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:11
Last Modified: 11 Dec 2012 15:11
URI: http://eprints.sztaki.hu/id/eprint/3236

Update Item Update Item